# SDR AALA202302151059

- Difficulty date: February 12, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 34,956 hours, 4,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Condition: Fault Message
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FAULT CHECK DISPLAYED FAULT CLASS 3-DOOR 2 LEFT AFT REMOTE WELS CONTROL UNIT BATTERY POWER IS DEGRADED. REMOVED AND REPLACED WIRELESS CONTROL UNIT 08 AT DOOR 4R.
